# SDR CAL951110

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 660
- Part time: 82,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - INSPECTION FOUND CORROSION UNDER UPPER SKIN OF TOP FIXED FAIRING AT LEFT WING LEADING EDGE, WS 660.  A TEE ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-02.  (M)
